# SDR AALA20141006006

- Difficulty date: October 5, 2014
- Submitted: October 10, 2014
- Operation: Air carrier
- Aircraft: N903AN
- Make and model: Boeing 737823
- Aircraft serial: 29505
- Aircraft time: 46,578 hours, 18,838 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143A5240U34
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD SUPPORT CRACKED AT STATION 537 & RBL 2 TO 24.75.  R & R FLOORBOARD SUPPORT BRACE.
